PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 1 | 1 |
Tytuł artykułu

Application of the Novel (G′/G)-Expansion Method to the Regularized Long Wave Equation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we investigate the regularized long wave equation involving parameters by applying the novel (G′/G)-expansion method together with the generalized Riccati equation. The solutions obtained in this manuscript may be imperative and significant for the explanation of some practical physical phenomena. The performance of this method is reliable, useful, and gives us more new exact solutions than the existing methods such as the basic (G′/G)-expansion method, the extended (G′/G)-expansion method, the improved (G′/G)-expansion method, the generalized and improved (G′/G)-expansion method etc. The obtained traveling wave solutions including solitons and periodic solutions are presented through the hyperbolic, the trigonometric and the rational functions. The method turns out to be a powerful mathematical tool and a step foward towards, albeit easily and yet efficiently, solving nonlinear evolution equations.
Wydawca

Rocznik
Tom
1
Numer
1
Opis fizyczny
Daty
otrzymano
2015-07-11
zaakceptowano
2015-10-18
online
2015-12-07
Twórcy
autor
  • Department of Mathematics, Pabna University of Science & Technology, Pabna-6600,
    Bangladesh
  • Department of Mathematics, Faculty of Basic Education, PAAET, Al-Aardhiya, Kuwait
Bibliografia
  • [1] M. Wang, Solitary wave solutions for variant Boussinesq equations, Phy. Lett. A, 199 (1995) 169–172.
  • [2] E.M.E. Zayed, H.A. Zedan and K.A. Gepreel, On the solitary wave solutions for nonlinear Hirota-Sasuma coupled KDV equations,Chaos, Solitons and Fractals, 22 (2004) 285–303.
  • [3] L. Yang, J. Liu and K. Yang, Exact solutions of nonlinear PDE nonlinear transformations and reduction of nonlinear PDE to aquadrature, Phys. Lett. A 278 (2001) 267–270.
  • [4] E.M.E. Zayed, H.A. Zedan and K.A. Gepreel, Group analysis and modified tanh-function to find the invariant solutions andsoliton solution for nonlinear Euler equations, Int. J. Nonlinear Sci. Numer. Simul. 5 (2004) 221–234.[Crossref]
  • [5] M. Inc and D.J. Evans, On traveling wave solutions of some nonlinear evolution equations, Int. J. Comput. Math. 8 (2004)191–202.[Crossref]
  • [6] J.L. Hu, A new method of exact traveling wave solution for coupled nonlinear differential equations, Phys. Lett. A 322 (2004)211–216.
  • [7] E.G. Fan, Extended tanh-function method and its applications to nonlinear equations, Phys. Lett. A 277 (2000) 212-218.
  • [8] E.G. Fan, Multiple traveling wave solutions of nonlinear evolution equations using a unifiex algebraic method, J. Phys. A,Math. Gen. 35 (2002) 6853–6872.[Crossref]
  • [9] Z.Y. Yan and H.Q. Zhang, New explicit and exact traveling wave solutions for a system of variant Boussinesq equations inmathematical physics, Phys. Lett. A 252 (1999) 291–296.
  • [10] M.J. Ablowitz and P.A. Clarkson, Soliton, nonlinear evolution equations and inverse scattering, Cambridge University Press,New York, 1991.
  • [11] M.G. Hafez, M.N. Alam and M.A. Akbar, Traveling wave solutions for some important coupled nonlinear physicalmodels via the coupled Higgs equation and the Maccari system, J. King Saud Univ.-Sci. (2015) 27, 105–112. doi:10.1016/j.jksus.2014.09.001.[Crossref]
  • [12] M.G. Hatez, M.N. Alam, and M.A. Akbar, Application of the exp(−ɸ(ɳ))-expansion method to find exact solutions for thesolitary wave equation in an unmagnatized dusty plasma, World Applied Sciences Journal 32 (10): 2150-2155, 2014, DOI:10.5829/idosi.wasj.2014.32.10.3569.[Crossref]
  • [13] H.O. Roshid, M.N. Alam, and M.A. Akbar, Traveling and Non-traveling Wave Solutions for Foam Drainage Equation, Int. J. ofAppl. Math and Mech., 10 (11): 65–75, 2014.
  • [14] J.H. He and X.H. Wu, Exp-function method for nonlinear wave equations, Chaos, Solitons Fract. 30 (2006) 700–708.
  • [15] S. Zhang, Application of Exp-function method to high-dimensional nonlinear evolution equation, Chaos, Solitons Fract. 38(2008) 270–276.
  • [16] M.L.Wang, X.Z. Li and J. Zhang, The (G′/G)-expansion method and travelingwave solutions of nonlinear evolution equationsin mathematical physics, Phys. Lett. A, 372 (2008) 417–423.
  • [17] M.N. Alam, M.A. Akbar and M.F. Hoque, Exact traveling wave solutions of the (3+1)-dimensional mKdV-ZK equation and the(1+1)-dimensional compound KdVB equation using new approach of the generalized (G′/G)-expansion method, PramanaJournal of Physics, 83 (3) (2014) 317–329.[Crossref]
  • [18] M.N. Alam and M.A. Akbar and H.O. Roshid, Traveling wave solutions of the Boussinesq equation via the new approach ofgeneralized (G′/G)-Expansion Method, SpringerPlus, 3 (2014) 43 doi:10.1186/2193-1801-3-43.[Crossref]
  • [19] M.N. Alam and M.A. Akbar, Traveling wave solutions for the mKdV equation and the Gardner equation by new approach ofthe generalized (G′/G)-expansion method, Journal of the Egyptian Mathematical Society, 22 (2014), 402–406.
  • [20] E.M.E. Zayed and S. Al-Joudi, Applications of an extended (G′/G)-expansion method to find exact solutions of nonlinearPDEs in Mathematical Physics, Mathematical Problems in Engineering, Vol. 2010 Art. ID 768573 19 pages doi. 10.1155/2010/768573.
  • [21] J. Zhang, F. Jiang and X. Zhao, An improved (G′/G)-expansion method for solving nonlinear evolution equations, Int. J. Com.Math., 87(8) (2010) 1716–1725.
  • [22] J. Zhang, X. Wei and Y. Lu, A generalized (G′/G)-expansion method and its applications, Phys. Lett. A, 372 (2008) 3653–3658.
  • [23] A. Bekir, Application of the (G′/G)-expansion method for nonlinear evolution equations, Phys. Lett. A, 372 (2008) 3400–3406.
  • [24] S. Zhang, J. Tong and W. Wang, A generalized (G′/G)-expansion method for the mKdV equation with variable coeflcients,Phys. Lett. A, 372 (2008) 2254–2257.
  • [25] M.A. Akbar, N.H.M. Ali and E.M.E. Zayed, A generalized and improved (G′/G)-expansion method for nonlinear evolutionequations, Math. Prob. Engr., Vol. 2012 (2012), 22 pages. doi: 10.1155/2012/459879.[Crossref]
  • [26] E.M.E. Zayed, New traveling wave solutions for higher dimensional nonlinear evolution equations using a generalized(G′/G)-expansion method, J. Phys. A: Math. Theor., 42 (2009) 195202–195214.[Crossref]
  • [27] M.M. Kabir, A. Borhanifar and R. Abazari, Application of (G′/G)-expansion method to Regularized LongWave (RLW) equation,Computers and Mathematics with Applications 61(2011), 2044–2047.
  • [28] R. Hirota, The direct method in soliton theory, Cambridge University Press, Cambridge, 2004.
  • [29] J. Weiss, M. Tabor and G .Carnevale, The Painleve property for partial differential equations, J. Math. Phys. 24 (1983) 522.[Crossref]
  • [30] M.N. Alam, M.A. Akbar and S.T. Mohyud-Din, A novel (G′/G)-expansion method and its application to the Boussinesq equation,Chin. Phys. B, vol. 23(2), 2014, 020203-020210, DOI: 10.1088/1674-1056/23/2/020203.[Crossref]
  • [31] M. Shakeel and S.T. Mohyud-Din, New (G′/G)-expansion method and its application to the ZK-BBM equation, (2014). DOI:10.1016/j.jaubas.2014.02.007. (in press).[Crossref]
  • [32] M.N. Alam and M.A. Akbar, Traveling wave solutions of the nonlinear (1+1)-dimensional modified Benjamin-Bona-Mahonyequation by using novel (G′/G)-expansion method, Phys. Review Res. Int., 4(1) (2014) 147–165.
  • [33] M.G. Hafez, M.N. Alam and M.A. Akbar, Exact traveling wave solutions to the Klein-Gordon equation using the novelexpansionmethod, Results in Physics 4 (2014) 177.
  • [34] M. Shakeel, Q.M. Ul-Hassan, and J. Ahmad, Applications of the novel (G′/G)-expansion method for a time fractional simplifiedmodified MCH equation, Abstract Appl. Analysis, 2014 (2014) Article ID 601961 16 pages.
  • [35] E. Eckstein, F.B.M. Belgacem, Model of platelet transport in flowing bloodwith drift and diffusion terms, Biophysical Journal,Vol.60, No.1, (1991) 53–69.[Crossref]
  • [36] F.B.M. Belgacem, N. Smaoui, Interactions of Parabolic Convective Diffusion Equations and Navier- Stokes Equations Connectedwith Population Dispersal, Communications on Applied Nonlinear Analysis, Vol. 8, No. 3, (2001) 47–67.
  • [37] N. Smaoui, F.B.M. Belgacem, Connections between the Convective Diffusion Equation and the Forced Burgers Equation,Journal of Applied Mathematics and Stochastic Analysis, Vol. 15, No. 1, (2002) 57–75.
  • [38] S. Zhu, The generalized Riccati equationmapping method in non-linear evolution equation: application to (2+1)-dimensionalBoiti-Leon-Pempinelle equation. Chaos Soliton Fract. 37, (2008) 1335–1342.[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_1515_wwfaa-2015-0006
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.